Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Habit of chewing tobacco, causing pain in between chest and burning. Cause for these symptoms?

I am from hyderabad. I am 33years of age .I have a habbit of chewing of tobbaco(khaini) since 8years.Recently i facing some health problem like chest (centre of two chests) pain and burning, breathing ,stomach(GAS),sheaking of body.I am feared about of life.What is these symptoms.Please explain me. THANKING YOU,
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Hi venki magi

your symptoms seems of having simple acid reflux in the esophagus or food pipe.
get a barium meal xray done or if facility exist go for upper gi endoscopy.

you may try antacids, proton pump inhibitors like omeprazole and will be relieved off the symptoms.
get your lifestyle modified like avoid too much of caffeins, take proper meals, avoid spices, sleep with head end of the bed elevated.

get an ECG done to rule out any cardiac problem.

best wishes

Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor